# SDR NWAA070849941

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 99,059 hours, 97,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Stripped
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL340, THE CABIN TEMPERATURE BEGAN TO INCREASE.  THE LEFT PACK WENT TO FULL HOT IN AUTO AND FLIGHT CREW SELECTED FULL COLD.  THEN THE RIGHT PACK WENT TO FULL HOT IN AUTO AND FULL COLD WAS SELECTED IN MANUAL.  CREW NOTICED THAT THE AIRCRAFT WAS LOSING CABIN PRESSURE AND APPLIED COM PROCEDURES, INCLUDING STARTING A DESCENT.  STILL UNABLE TO CONTROL CABIN PRESSURE AN EMERGENCY DESCENT TO 10,000 FEET WAS ACCOMPLISHED.  MASKS DID NOT DEPLOY, THE AIRCRAFT CONTINUED TO SCHEDULED DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT ACM OUTLET DUCT HAD A LOOSE CLAMP WITH STRIPPED THREADS AND REPLACED IT.  THE AIRCRAFT HAS RETURNED TO SERVICE.
